MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM910030
Medical Device Problem Codes Failure to Advance (2524); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure targeting a lesion on the descring colon to treat a diverticular hemorrhage.Devices were used according to their respective instructions for use (ifus).Coil embolization was initiated using a 4fr angiographic catheter and an excelsior® 1018® microcatheter (stryker).The 1.00mm x 3.00cm galaxy g3 mini (glm910030 / 3382503s) was used as a finishing coil, after implantation of coils from another manufacturer.It was reported that an attempt was made to deploy the galaxy g3 mini coil, however the microcatheter position was unstable.Therefore, the coil was re-sheathed and the microcatheter position was adjusted using a micro guidewire.Subsequently, another attempt was made to use the same galaxy g3 mini coil, but the coil caught at the sheath and did not exit from the tip.The galaxy g3 mini was withdrawn and replaced with another new coil, and the procedure was continued and successfully completed.Continuous flush was maintained.There was no visible damage observed on the coil sheath.During coil re-sheathing, the coil was not pulled back beyond the sheath part.In the physician¿s opinion, there was no adhesion due to thrombus formation.The physician had no clear explanation regarding the cause of this event and requested a product investigation.There was no negative impact on the patient.Preliminary photos of the complaint device were included in the complaint by the affiliates.Based on the review of the of the preliminary photos completed on 17-apr-2026, the reported issue has been deemed reportable as a ¿malfunction.¿.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The product analysis team reviewed the photos.The review is documented below.[photo review]: in the photos, no anomalies were noted on the introducer sheath, the embolic coil was still inside.The proximal end of the embolic coil could be seen kinked and tangled.The issue regarding difficulties while positioning the galaxy g3 mini coil cannot be evaluated through photos, as it related to the procedure.However, the issue reported regarding the coil being caught at the sheath and not exiting from the tip was confirmed based on the observed tangled coil inside the introducer.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.A review of manufacturing documentation associated with this lot: (3382503s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 07-may-2026.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key25023689
Report Number3008114965-2026-00582
Device Sequence Number15783602
Product Code KRD
UDI-Device Identifier10886704080244
UDI-Public(01)10886704080244(17)281130(10)3382503S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLM910030
Device Lot Number3382503S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/07/2026
05/08/2026
05/14/2026
05/21/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/08/2026
05/11/2026
05/15/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown